MilliBase

Intro | Search taxa | Taxon tree | Distribution | Specimens | Sources | Statistics | Editors | Log in

MilliBase source details

Golovatch, S. I.; Hoffman, R. L.; Adis, J.; Marques, M. I.; Raizer, J.; Silva, F. H. O.; Ribeiro, R. A. K.; Silva, J. L.; Pinheiro, T. G. (2005). Millipedes (Diplopoda) of the Brazilian Pantanal. Amazoniana, 18(3-4): 273-288. Kiel
246015
Golovatch, S. I.; Hoffman, R. L.; Adis, J.; Marques, M. I.; Raizer, J.; Silva, F. H. O.; Ribeiro, R. A. K.; Silva, J. L.; Pinheiro, T. G.
2005
Millipedes (Diplopoda) of the Brazilian Pantanal
Amazoniana
18(3-4): 273-288. Kiel
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2016-10-04 08:37:53Z
created

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by VLIZ · Page generated 2020-06-05 · contact: Petra Sierwald